# SDR FDEA200911304251

- Difficulty date: November 30, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 22,977 hours, 11,871 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: 7015097003M10
- Part serial: 1983
- Condition: Failed
- Location: Door Assist Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR EMERGENCY ACTUATING CYLINDER FAILED TO OPEN DOOR DURING THE OPS TEST OF THE DOOR ESCAPE SLIDE.  PRESSURIZED BOTTLE DISCHARGED BUT DOOR REQUIRED TO BE MANUALLY OPENED FAR ENOUGH FOR THE SLIDE TO DROP OUT AND   INFLATE.  INFLATION OF SLIDE WAS NORMAL FROM THAT POINT ON.  R & R EMERGENCY OPERATING CYLINDER IAW AMM 52-10-14-4.  REMOVED AND REINSTALLED DOOR IAW AMM 52-11-11-4. ALL ADJUSTMENTS COMPLIED WITH IAW AMM 52-10-12-5, 52-10-11-5, 52-10-20-5, 52-10-14-5, AND 52-10-30-5.  DOOR HINGE ARMS BUSHINGS R & R IAW PMS 01-05-27.  HINGE ARMS REMOVED AND REINSTALLED IAW AMM 52-11-21-4.
